# SDR SWIA201231941

- Difficulty date: October 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 22,983 hours, 20,296 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD CRACKED AT FL 270.  (FLT 2989)  REPLACED RIGHT WINDSHIELD.  P/N OFF NP-139321-14  S/N OFF 032034H4926.
